Definable group extensions in semi‐bounded o‐minimal structures

Mathematical Logic Quarterly 55 (6):598-604 (2009)

Abstract
In this note we show: Let R = 〈R, <, +, 0, …〉 be a semi-bounded o-minimal expansion of an ordered group, and G a group definable in R of linear dimension m . Then G is a definable extension of a bounded definable group B by 〈Rm, +〉
Keywords group extensions  O‐minimal structures
Categories (categorize this paper)
DOI 10.1002/malq.200910027
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 42,236
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Definably Compact Abelian Groups.Mário J. Edmundo & Margarita Otero - 2004 - Journal of Mathematical Logic 4 (02):163-180.
Type-Definability, Compact Lie Groups, and o-Minimality.Anand Pillay - 2004 - Journal of Mathematical Logic 4 (02):147-162.
One-Dimensional Groups Over an o-Minimal Structure.Vladimir Razenj - 1991 - Annals of Pure and Applied Logic 53 (3):269-277.
A Structure Theorem for Semibounded Sets in the Reals.Ya'acov Peterzil - 1992 - Journal of Symbolic Logic 57 (3):779-794.

View all 6 references / Add more references

Citations of this work BETA

Coverings by Open Cells.Mário J. Edmundo, Pantelis E. Eleftheriou & Luca Prelli - 2014 - Archive for Mathematical Logic 53 (3-4):307-325.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-03

Total views
21 ( #397,756 of 2,253,879 )

Recent downloads (6 months)
3 ( #595,126 of 2,253,879 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature